# SDR DXTA2022062364490

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N419QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500461
- Aircraft time: 3,737 hours, 3,737 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER: WHEN ATTEMPTING TO CONNECT THE GPU THE PLUG COULD NOT BE INSERTED ALL THE WAY. UPON FURTHER INSPECTION IT APPEARS THE RECEPTACLE HAS BEEN DAMAGED AND SINGED.//CORRECTIVE ACTION// REMOVED AND REPLACED PROFILE INSULATOR WITH NEW UNIT AND NEW EXTERNAL POWER CONNECTOR IAW  EMB 505 AMM 24-41-01 AN IN REFERENCE TO EO NO: E50-24-0002 REV 2 OPS CHECK GOOD.
